Makale
Tam Makale
Uluslararası
2013
On Some Hermite Hadamard Type Inequalities for Twice Differentiable Mappings and Applications
Tamkang Journal of Mathematics
Cilt 44 · ss. 41–51 · 01.01.2013
Atıf için künye
Kırmacı, U. S. (2013). On Some Hermite Hadamard Type Inequalities for Twice Differentiable Mappings and Applications. Tamkang Journal of Mathematics, 44, 41–51.
BibTeX
@article{kirmaci2013-153686,
author = {Kırmacı, Uğur Selamet},
title = {On Some Hermite Hadamard Type Inequalities for Twice Differentiable Mappings and Applications},
journal = {Tamkang Journal of Mathematics},
year = {2013},
volume = {44},
pages = {41--51},
issn = {2073-9826},
url = {https://akademik.atauni.edu.tr/yayinlar/153686-on-some-hermite-hadamard-type-inequalities-for-twice-differentiable-mappings-and}
}